# SDR SWIA200312544

- Difficulty date: October 23, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 19,995 hours, 28,618 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 STALL WARNING SYSTEM FAILS IN FLIGHT.  REPLACED STALL WARNING PANEL WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N: 120-34428-505.
